# SDR UPS02438032

- Difficulty date: April 11, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT MAIN DECK CARGO AFT EMERGENCY EXIT LIGHT IN CEILING INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY AS PER MM 33-51-07, OPS CHECK OK.
